Translator Disclaimer
2011 Some Discrete Fractional Inequalities of Chebyshev Type
M. Bohner, R. A. C. Ferreira
Afr. Diaspora J. Math. (N.S.) 11(2): 132-137 (2011).

Abstract

Using the discrete fractional sum operator, we establish some inequalities of Chebyshev type.

Citation

Download Citation

M. Bohner. R. A. C. Ferreira. "Some Discrete Fractional Inequalities of Chebyshev Type." Afr. Diaspora J. Math. (N.S.) 11 (2) 132 - 137, 2011.

Information

Published: 2011
First available in Project Euclid: 6 December 2011

zbMATH: 1242.26024
MathSciNet: MR2970200

Subjects:
Primary: 26D15
Secondary: 26A33, 39A12

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.11 • No. 2 • 2011
Back to Top